# SDR DALA2017010700205

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 67,164 hours, 48,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23DE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE. FOUND A WIRE BROKEN AT SEAT CONNECTOR. TERMINATED THE CONTACT PIN IAW SWPM 20-90-03. CHECKED GOOD.
